Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on Riemann's method applied to the diffusion equation


Author: John W. Miles
Journal: Quart. Appl. Math. 8 (1950), 95-101
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/33954
MathSciNet review: 33954
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: The method of Riemann (or Green) is applied to the integration of the parabolic equation in $ {m}$ dimensions and two variables. The result is applied to the two phase diffusion problem. The reduction to tractable equations is not simple, however, and the results of the investigation appear to be essentially negative.


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/33954
Article copyright: © Copyright 1950 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website